# SDR UPS03440495

- Difficulty date: April 11, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Condition: Corroded
- Location: Keel Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL SUPPORT BRACKET FOUND SURFACE CORROSION AT STA 1226 LBL 9.     BRACKET REPLACED AS PER SRM 51-10-01. CORROSION BLEND OUT 0.030 X 1 X 1 INCHES. EXCEED SRM LIMIT.
